# SDR JIKA2024112701

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N223BH
- Make and model: Beech C-99
- Aircraft serial: U173
- Aircraft time: 31,862 hours, 42,954 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR DID NOT EXTEND NORMALLY WHEN SELECTED. THE PILOT ACTUATED THE EMERGENCY LANDING GEAR HANDLE AND WAS ABLE TO MANUALLY EXTEND THE LANDING GEAR FOR A SAFE LANDING. MAINTENANCE WAS NOT ABLE TO DUPLICATE THE FAILURE AND REPLACED THE CIRCUIT BREAKER AS A PRECAUTIONARY MEASURE. IT WAS LATER DETERMINED THAT A WIRE BECAME DISCONNECTED AND CAUSED THE FAILURE IN FLIGHT. THE WIRE WAS REPAIRED, AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
